# SDR UPS204517

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1040-1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION (C53-224-06.00-1), LBL 65, STA 1040 TO 1060 WL 208.2 AT NUTPLATES FOR DOOR SILL AT CREASE BEAM.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED CREASE BEAM, INSTALLED NEW CREASE BEAM, SEALED AND PAINTED PER SRM 51-10-1, 51-30-2 AND 51-10-2.
